Universidad Complutense de Madrid
E-Prints Complutense

Explicit constructions of dense common hypercyclic subspaces

Impacto

Downloads

Downloads per month over past year

Seoane-Sepúlveda, Juan B. (2007) Explicit constructions of dense common hypercyclic subspaces. Publications of the Research Institute for Mathematical Sciences, 43 (2). pp. 373-384. ISSN 0034-5318

[img] PDF
Restringido a Repository staff only

166kB

Official URL: http://www.kurims.kyoto-u.ac.jp/~prims/pdf/43-2/43-2-17.pdf



Abstract

We give an explicit construction of a dense infinite dimensional vector space of hypercyclic vectors for the weighted backward shift T-lambda (vertical bar lambda vertical bar > 1). We also develop a technique to construct common hypercyclic vectors for countable families of these operators. The techniques developed here do not rely on the Baire category theorem or any kind of existence proof, as do most approaches to this problem.


Item Type:Article
Uncontrolled Keywords:Hypercyclic subspaces; Weighted shift; Common hypercyclic vectors
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:20077
Deposited On:22 Feb 2013 14:25
Last Modified:25 Nov 2016 12:36

Origin of downloads

Repository Staff Only: item control page